If you're not taking the pill, it's always possible to get pregnant, fake symptoms or not.
Birth control medication does cause pregnancy symptoms. But yes you can have pregnancy symptoms and be pregnant.
The same as when your not on birth control pill. Birth control can cause pregnancy symptoms when you've recently started taking it within the last 3 months.
With a pregnancy test.
Nausea is unusual after stopping birth control. Take a pregnancy test to make sure that's not the issue.
Stopping NuvaRing can cause cramping, spotting, and breast tenderness. If you're not using birth control, you also could be pregnant, so take a test to be sure.
Even the most effective birth control methods, such as IUDs and Implanon prevent unwanted pregnancy at a rate of 99.9%.
Take a pregnancy test
Birth control GIVES you pregnancy symptoms. If she thinks she is pregnant she shouldn't be taking birth control any more and should see her doctor to find out.because birth control doesn't help if you are pregnet.
If by birth control you mean the pill (birth control being the name for all methods including condoms etc) it prevents a pregnancy occurring in the first place rather than stopping it once it has started.
Taking the birth control pill lowers the risk of pregnancy. Not taking the birth control pill does not lower the risk of pregnancy. You are more likely to get pregnant when you are not taking the birth control pill.
The symptoms of pregnancy are same with or without the contraceptive implant. If you think you're pregnant, take a pregnancy test.
Well to start have you missed a period? If so for how long? Are you on birth control? If you are on birth control you're not pregnant. If you are not on birth control take a pregnancy test, start there if it comes back positive go to your OBGYN and have them take a blood pregnancy test that will definitely tell you if you are or you aren't. Pregnancy symptoms don't mean squat half the time anymore. Half the women who have pregnancy symptoms turn out not to be pregnant.
A pregnancy test on birth control will be accurate and probably negative. Birth control gives you pregnancy-type symptoms but if you have not taken your pills correctly or have been taking abtibiotics which may reduce their effectiveness take a pregnancy test.
if you have had unprotected sex recently even if you are on birth control you could be pregnant. i suggest taking a pregnancy test :)
Yes, stopping the birth control patch can cause spotting. Your period should return to its previous pattern within one or two cycles. If you have not been using effective birth control and are experiencing spotting, take a pregnancy test.
There's no special approach - sexual intercourse without birth control will result in pregnancy for 85% of couples within twelve months.
The birth control pill is out of your system within days, but you may have some hormonal-related symptoms as you begin to ovulate again after stopping.
The following will cause early bleeding: * Irregular period * Pregnancy * UTI * Hormonal Imbalance * Stopping birth control * Starting birth control
Being on NuvaRing prevents pregnancy; stopping NuvaRing means you no longer have pregnancy protection. There is no special fertility turbo boost from recently stopping birth control.
Birth control works by preventing pregnancy. If you are already pregnant, birth control is of no use.
This is what you would expect to occur; but there are slight chances to become pregnant even when taking the pill.